Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem of Hazrat and Hoobler


Author: Benjamin Antieau
Journal: Proc. Amer. Math. Soc. 141 (2013), 2609-2613
MSC (2010): Primary 14F22; Secondary 19Dxx
Published electronically: April 19, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use cycle complexes with coefficients in an Azumaya algebra, as developed by Kahn and Levine, to compare the $ G$-theory of an Azumaya algebra to the $ G$-theory of the base scheme. We obtain a sharper version of a theorem of Hazrat and Hoobler in certain cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F22, 19Dxx

Retrieve articles in all journals with MSC (2010): 14F22, 19Dxx


Additional Information

Benjamin Antieau
Affiliation: Department of Mathematics, University of California Los Angeles, 520 Portola Plaza, Los Angeles, California 90095
Email: antieau@math.ucla.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11656-4
PII: S 0002-9939(2013)11656-4
Keywords: Azumaya algebras, twisted algebraic $K$-theory.
Received by editor(s): April 4, 2011
Received by editor(s) in revised form: November 7, 2011
Published electronically: April 19, 2013
Additional Notes: The author was supported in part by the NSF under Grant RTG DMS 0838697
Communicated by: Lev Borisov
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.